Volume 6, Issue 4
The Maximal Solution and Comparison Theorems for the Periodic Discrete-Time Riccati Equation

Xiao-Shan Chen

East Asian J. Appl. Math., 6 (2016), pp. 416-433.

Published online: 2018-02

Preview Purchase PDF 89 1015
Export citation
  • Abstract

Properties and comparison theorems for the maximal solution of the periodic discrete-time Riccati equation are supplemented by an extension of some earlier results and analysis, for the discrete-time Riccati equation to the periodic case.

  • Keywords

The maximal solution, pd-stabilisable, p-observable, comparison theorems.

  • AMS Subject Headings

65F15, 65F99

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-6-416, author = {}, title = {The Maximal Solution and Comparison Theorems for the Periodic Discrete-Time Riccati Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {6}, number = {4}, pages = {416--433}, abstract = {

Properties and comparison theorems for the maximal solution of the periodic discrete-time Riccati equation are supplemented by an extension of some earlier results and analysis, for the discrete-time Riccati equation to the periodic case.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.301215.130816a}, url = {http://global-sci.org/intro/article_detail/eajam/10809.html} }
TY - JOUR T1 - The Maximal Solution and Comparison Theorems for the Periodic Discrete-Time Riccati Equation JO - East Asian Journal on Applied Mathematics VL - 4 SP - 416 EP - 433 PY - 2018 DA - 2018/02 SN - 6 DO - http://doi.org/10.4208/eajam.301215.130816a UR - https://global-sci.org/intro/article_detail/eajam/10809.html KW - The maximal solution, pd-stabilisable, p-observable, comparison theorems. AB -

Properties and comparison theorems for the maximal solution of the periodic discrete-time Riccati equation are supplemented by an extension of some earlier results and analysis, for the discrete-time Riccati equation to the periodic case.

Xiao-Shan Chen. (2020). The Maximal Solution and Comparison Theorems for the Periodic Discrete-Time Riccati Equation. East Asian Journal on Applied Mathematics. 6 (4). 416-433. doi:10.4208/eajam.301215.130816a
Copy to clipboard
The citation has been copied to your clipboard